# SDR DXTA200500678

- Difficulty date: April 13, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600341
- Aircraft time: 9,114 hours, 7,187 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Part number: 40955
- Part serial: 3413
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING BRAKES HAD " HARD PEDALS " ON PILOT'S AND CO PILOTS SIDE.  RELEASED BRAKES AND THEN HAD NORMAL BRAKING. FOUND RIGHT GEAR ANTI SKID TRANSDUCER INDICATOR R/S LATCHED WHITE. PULLED RT GEAR TRANSDUCER AND INSP. LOOKED OK. WENT OUT AND TAXI CHECKED BRAKES FOR CONDITION OF BRAKING, CHECKED OK. R & R RT GEAR ANTI-SKID TRANSDUCER. DID ANTI-SKID RESPONSE CHECK PER CE 560 MM 32-42-30 PAGE 201. OPS CHECK GOOD.
